Facebook Pixel

Would diarrhea affect birth control pills?

By August 4, 2012 - 9:19pm
Rate This

I had one loose bowel movement on thursday nine hours after I took my birth control pill. It was a one time thing and it wasn't severe. I know it takes 1 to 3 hours for the pill to be absorbed but I read that you should use extra protection if you vomit or have diarrhea. Is this only if you have it within the three hours or is it for anytime? Would my case even be considered "diarrhea" or is diarrhea if you have constant loose bowel movements? (I just had one) I had sex friday but the condom broke, is plan B necessary or will the pill still have done its job? (& sorry I just posted this but I added a comment so I'm afraid it will be marked an answer.)

Add a Comment1 Comments

HERWriter Guide

Hi Jj

Your question was taken care of here:


We can only answer a question on one thread.

Take care,


August 6, 2012 - 5:24am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.